Banach $G$-algebras
Funkcionalʹnyj analiz i ego priloženiâ, Tome 17 (1983) no. 2, pp. 62-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1983_17_2_a4,
author = {S. A. Antonyan},
title = {Banach $G$-algebras},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {62--63},
year = {1983},
volume = {17},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1983_17_2_a4/}
}
S. A. Antonyan. Banach $G$-algebras. Funkcionalʹnyj analiz i ego priloženiâ, Tome 17 (1983) no. 2, pp. 62-63. http://geodesic.mathdoc.fr/item/FAA_1983_17_2_a4/